# SDR AALA991029

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT LIGHTS COULD NOT BE TURNED OFF USING THE SWITCH AT THE FORWARD FLIGHT ATTENDANT'S STATION.  REPLACED FORWARD FLIGHT ATTENDANT EMERGENCY EXIT SEAT LIGHT SWITCH.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
